MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS NON-MOD TIB PLATE SHORT 67; PROSTHESIS, HIP

ZIMMER BIOMET, INC. OSS NON-MOD TIB PLATE SHORT 67; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Pain (1994); Impaired Healing (2378)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2021-01217, 0001825034-2021-01218, 0001825034-2021-01219, 0001825034-2021-01221, 0001825034-2021-01222, 0001825034-2021-01223, 0001825034-2021-01224, 0001825034-2021-01225, 0001825034-2021-01226.Medical product: oss reinforced yoke, item#: 150493, lot#: 211420.Oss tibial poly bearing 20mm, item#: 150414, lot#: 237060.Oss poly lock pin, item#: 150478 , lot#: 348850.Oss 7cm segmental femoral rt, item#: 150354, lot#: 756200.Oss poly tibial bushing, item#: 150476.Lot#: 460720.Oss poly femoral bushings, item#:150477, lot# :370100.Oss axle, item#:150480, lot# :543370.Oss reinforced yoke, item#: 150493, lot#: 658130.Oss tibial poly bearing 22mm, item# :150415 lot#: 382120.Oss 3cm ellip diaphyseal seg, item# :150461,, lot#: 150610.Oss cemented im stem 15mmx90mm, item#: 150363, lot#: 810360.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately two months¿ post implantation due to wound healing problems that disengaged his hinged femur from his right tibial component.This was a result of having had a distal femoral replacement with absence of collateral ligaments causing the femur to disengage from the tibia when the knee became flexed.Attempts to obtain additional information have been made; however, no more information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS NON-MOD TIB PLATE SHORT 67
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11716209
Report Number0001825034-2021-01220
Device Sequence Number4244861
Product Code JDI
UDI-Device Identifier00880304239401
UDI-Public(01)00880304239401(17)270731(10)203610
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberN/A
Device Catalogue Number150417
Device Lot Number203610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;